Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 313, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 17, 2014, 1:36 PM MDT for Cherry County, Nebraska. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2014, 1:36 PM MDT (19:36 UTC)
- Expired
- Aug 17, 2014, 2:00 PM MDT
- In force
- 24 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 142 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 1:39 PM MDT | HAIL 1 | 4 N Merriman, NE | |
| Aug 17, 1:59 PM MDT | HAIL 2.75 | 4 E Merriman, NE | BROKEN WINDOWS REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 17, 1:21 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 7.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1066 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
405
WUUS53 KLBF 171936
SVRLBF
NEC031-172000-
/O.NEW.KLBF.SV.W.0313.140817T1936Z-140817T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
136 PM MDT SUN AUG 17 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 200 PM MDT
* AT 133 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MERRIMAN...
AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ELI.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 130 AND 152.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 223 AND 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4300 10175 4300 10138 4300 10137 4285 10138
4289 10181 4300 10182 4301 10177
TIME...MOT...LOC 1936Z 269DEG 23KT 4297 10170
HAIL...1.00IN
WIND...60MPH
$$
MARTIN2 follow-up statements
131
WWUS53 KLBF 171942
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
242 PM CDT SUN AUG 17 2014
NEC031-172000-
/O.CON.KLBF.SV.W.0313.000000T0000Z-140817T2000Z/
CHERRY NE-
142 PM MDT SUN AUG 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CHERRY COUNTY UNTIL 200 PM MDT...
AT 141 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MERRIMAN...AND
MOVING EAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ELI.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 132 AND 152.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 223 AND 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4300 10178 4301 10177 4300 10175 4300 10137
4285 10138 4289 10177
TIME...MOT...LOC 1942Z 288DEG 21KT 4295 10168
HAIL...1.50IN
WIND...60MPH
$$
MARTIN798
WWUS53 KLBF 171955
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
255 PM CDT SUN AUG 17 2014
NEC031-172000-
/O.CON.KLBF.SV.W.0313.000000T0000Z-140817T2000Z/
CHERRY NE-
155 PM MDT SUN AUG 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CHERRY COUNTY UNTIL 200 PM MDT...
AT 151 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MERRIMAN...AND
MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ELI.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 134 AND 152.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 224 AND 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4289 10174 4300 10174 4300 10175 4300 10137
4285 10138
TIME...MOT...LOC 1955Z 288DEG 21KT 4293 10160
HAIL...1.50IN
WIND...60MPH
$$
MARTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 12:00 PM MDT, 1 hour 36 minutes earlier.
Area forecast discussion, Aug 17, 12:00 PM MDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 100 PM CDT SUN AUG 17 2014 .SYNOPSIS... ISSUED AT 347 AM CDT SUN AUG 17 2014 H5 ANALYSIS FROM EARLIER THIS EVENING HAD A DECENT CLOSED LOW OVER SWRN SASKATCHEWAN...WITH A SECONDARY LOW OFF THE COAST OF NORTHERN CALIFORNIA. FURTHER EAST...A CLOSED LOW WAS NOTED OVER SRN QUEBEC WITH ADDITIONAL SHORTWAVES NOTED OVER EASTERN MISSOURI AND OVER NRN TEXAS. EARLIER THIS EVENING...SHRAS AND TSRAS DEVELOPED ALONG HIGHWAY 61 FROM NORTH OF OGALLALA TO GRANT. THIS ACTIVITY SHIFTED SE AND DISSIPATED QUICKLY BY MID EVENING. AT THE SURFACE...A WEAK SURFACE TROUGH OF LOW PRESSURE EXTENDED ALONG THE FRONT RANGE OF WYOMING AND COLORADO. EAST OF THIS FEATURE...CALM WINDS OR LIGHT EASTERLY WINDS WERE PRESENT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. WITH CLEAR SKIES IN PLACE...3 AM TEMPERATURES RANGED FROM 62 AT VALENTINE...TO 67 AT IMPERIAL. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 347 AM CDT SUN AUG 17 2014 TODAY AND TONIGHT...THE MAIN FORECAST CHALLENGE IS THUNDERSTORM CHANCES AND THE THREAT FOR SEVERE STORMS LATER THIS AFTERNOON AND INTO THE EVENING HOURS. LATER TODAY...AN UPPER LEVEL TROUGH WILL APPROACH THE WESTERN DAKOTAS AND THE NEBR PANHANDLE. DOWNSTREAM OF THIS FEATURE...STEEPENING LAPSE RATES...COUPLED WITH INCREASING DIURNAL INSTABILITY DUE TO SURFACE HEATING...SHOULD LEAD TO SOME THUNDERSTORM DEVELOPMENT IN THE NORTHWEST BY MID AFTERNOON. AS THIS ACTIVITY MOVES EAST INTO DEEPER LOW LEVEL MOISTURE...MORE ORGANIZED ACTIVITY WILL DEVELOP...ESPECIALLY OVER NORTH CENTRAL NEBRASKA IN THE VICINITY OF A WEAK JET STREAK. UNLIKE THE PAST COUPLE OF DAYS...BULK LAYER SHEAR WILL DOUBLE TO 30 TO 40 KTS LATER TODAY...LEADING TO AN INCREASED THREAT FOR SEVERE STORMS...ESPECIALLY IN CENTRAL AND EASTERN PORTIONS OF THE FORECAST AREA WHERE SB CAPES OF 3000+ J/KG WILL BE ORIENTED EAST OF A LINE FROM GORDON TO NORTH PLATTE. WEST OF THIS LINE...MUCH DRIER BOUNDARY LAYER AIR WILL PUSH INTO THE PANHANDLE AND SWRN NEBRASKA LATER THIS AFTERNOON...WITH SURFACE DEW POINTS RANGING FROM THE LOWER 40S TO LOWER 50S. THIS DRIER AIR...WILL HELP TO PROPEL HIGHS INTO THE MIDDLE 90S IN THE FAR SOUTHWEST THIS AFTERNOON. FURTHER EAST IN THE MOIST BOUNDARY LAYER...HIGHS WILL BE IN THE MID TO UPPER 80S. MINIMUM RELATIVE HUMIDITIES WILL REACH 20 TO 25 PERCENT IN THE FAR SOUTHWEST AND SERN PANHANDLE THIS AFTERNOON...HOWEVER LIGHT WINDS SHOULD KEEP FIRE DANGER IN CHECK. FOR TONIGHT...CONVECTION WILL RIDE EAST ACROSS NORTH CENTRAL NEBRASKA ON THE NRN PERIPHERY OF AN INCREASING LOW LEVEL JET...THE NOSE OF WHICH WILL PUSH INTO NERN NEBRASKA BY 12Z MONDAY. THUNDERSTORMS ARE EXPECTED TO PUSH EAST OF THE AREA BY THIS TIME. AS FOR THE SEVERE THREAT...THE MAIN THREATS WILL BE FROM LARGE HAIL AND WINDS INITIALLY...SHIFTING TO A WIND THREAT INTO THE OVERNIGHT. LOWS TONIGHT WILL RANGE FROM THE MID 50S IN THE WEST...TO THE MIDDLE 60S IN THE EAST. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 347 AM CDT SUN AUG 17 2014 12Z MONDAY AND BEYOND. THE SYNOPTIC PATTERN DURING THE EXTENDED PERIOD GENERALLY FAVORS THE MAINTENANCE OF A MEAN WESTERN CONUS TROUGH WHILE A STRONG ANTICYCLONE RESIDES OVER THE SOUTHEASTERN STATES. ZONAL FLOW IS SHOWN TO PREVAIL INITIALLY ATOP THE CENTRAL PLAINS...BUT SLOWLY GIVE WAY TO SOUTHWEST FLOW LATE IN THE WEEK AS THE TROUGH SLOWLY TRACKS EAST. DESPITE DIFFERENCES IN THE LONGER RANGE DETERMINISTIC OUTPUT...THIS OVERALL PATTERN FAVORS THE PERIODIC PASSAGE OF SHORTWAVES...WHICH MAY PROVIDE FOR ADDITIONAL PRECIPITATION CHANCES DURING MUCH OF THE EXTENDED PERIOD. ATTM CONFIDENCE IN TIMING OF THESE SHORTWAVE IMPULSE IS LOW...THUS WILL NOT VARY FROM THE CR PROCEDURE TONIGHT. AFTER SHOWERS AND STORMS EARLY ON MONDAY...DRYING CONDITIONS SHOULD PREVAIL FOR MUCH OF THE DAY AND THROUGH EARLY TUESDAY AS LOW AMPLITUDE SHORTWAVE RIDGING BUILDS EAST ATOP THE PLAINS. HOWEVER TUESDAY EVENING/EARLY WEDNESDAY BOTH THE GFS AND EC DEVELOP A CONVECTIVE SIGNAL WITH THE APPROACH OF A SW IMPULSE. INITIALLY /TUESDAY AFTERNOON/ STORMS WILL FAVOR AN AREA OF MOISTURE CONVERGENCE ALONG THE SURFACE FRONT AND JUST NORTH OF A SFC LOW IN NORTHEAST COLORADO/SW NEB. AMPLE CONVECTIVE POTENTIAL ENERGY OF 2000 J/KG OR MORE WILL WORK WITH 0-6KM BULK SHEAR OF 30-40KTS TO PROMOTE ROTATING UPDRAFTS CAPABLE OF SEVERE HAIL ACROSS THIS AREA. A WIND THREAT WILL BE LIKELY AS WELL...ESPECIALLY ACROSS SOUTHWEST NEB LATE AFTERNOON WHERE BUFR SOUNDINGS INDICATE INVERTED-V ATMOSPHERIC PROFILES. THIS ACTIVITY IS SHOWN TO PROGRESS EAST INTO THE OVERNIGHT WITH A STRONG LOW LEVEL JET. IT SHOULD BE NOTED HOWEVER THAT THE GFS REMAINS ON THE STRONG SIDE WITH THE LLJ AND IS AMBITIOUS IN DEVELOPING DEEP BL MOISTURE AS COMPARED WITH THE ECMWF. WITH PWATS SHOWN BY THE GFS TO INCREASE TO OR NEAR 2"...HEAVY RAINFALL WOULD BE ANTICIPATED WITH THE GFS PROJECTED CONVECTIVE COMPLEX OVERNIGHT. HUMID AND UNSTABLE CONDITIONS RETURN FOR WEDNESDAY WITH THE THREAT OF ADDITIONAL STORMS BY EVENING. FOCUS FOR STORM DEVELOPMENT IS NOT AS CERTAIN AS FROM THE PREVIOUS DAY...AND CONSIDERING BULK SHEAR VALUES DECREASE...WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. THE NEXT BEST SHOT AT WIDESPREAD STORMS/QPF COMES FRIDAY INTO SATURDAY WITH THE GFS/EC LIFTING A FAIRLY SIGNIFICANT SW THROUGH THE PLAINS. AGAIN THIS APPEARS TO BE A CASE WHERE A DEFINED SURFACE BOUNDARY INTERACTS WITH THE SHORTWAVE AND ABUNDANT TROPOSPHERIC MOISTURE. SEVERE WEATHER MAY BE POSSIBLE AS WELL. TEMPERATURES THROUGH THE EXTENDED PERIODS ARE ANTICIPATED TO BE RATHER MONOTONOUS...WITH HIGHS MAINLY IN THE UPPER 80S TO LOWER 90S...LOW IN THE UPPER 50S TO MID 60S. THERE MAY BE A STRONG COLD FRONT LATE IN THE EXTENDED WHICH WOULD COOL TEMPERATURES FOR NEXT WEEKEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1259 PM CDT SUN AUG 17 2014 GENERALLY VRF CONDITIONS OVER THE NEXT 24 HOURS. A WEAK COLD FRONT WILL PUSH ACROSS THE AREA THIS AFTERNOON/EVENING WHICH WILL PRODUCE SOME SCT THUNDERSTORMS. THE BROKEN LINE WILL DEVELOP ACROSS WESTERN NEBRASKA THIS AFTERNOON AND PUSH EAST THROUGH THE EVENING HOURS. HIGHER CONFIDENCE IN IMPACT ACROSS NORTHERN NEBRASKA AND INCLUDED A TEMPO GROUP FOR KVTN. FURTHER SOUTH LIFT NOT AS GREAT AND COVERAGE LESS CERTAIN...THUS ONLY INCLUDING A VCTS AT THIS TIME. BEHIND THE FRONT WILL BE MOSTLY CLEAR SKIES AND LIGHT WINDS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CLB SHORT TERM...CLB LONG TERM...JACOBS AVIATION...MASEK
Hazardous weather outlook, Aug 17, 3:47 AM MDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 447 AM CDT SUN AUG 17 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-181030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 447 AM CDT SUN AUG 17 2014 /347 AM MDT SUN AUG 17 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. EXTREME FIRE DANGER IS EXPECTED LATER THIS AFTERNOON WEST OF A LINE FROM HAY SPRINGS TO BIG SPRINGS...AS MINIMUM RELATIVE HUMIDITY DROPS TO AROUND 20 PERCENT. THUNDERSTORMS ARE POSSIBLE EAST OF A LINE FROM HAY SPRINGS TO BIG SPRINGS THIS AFTERNOON AND TONIGHT. SEVERE STORMS ARE POSSIBLE EAST OF A LINE FROM GORDON TO NORTH PLATTE WITH THE BEST CHANCES ACROSS NORTH CENTRAL NEBRASKA. AT THIS TIME...LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN SEVERE THREATS THIS AFTERNOON AND EVENING...TRANSITIONING TO A WIND THREAT OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT AND THEN AGAIN FROM FRIDAY THROUGH SATURDAY NIGHT. AT THIS TIME...THE THREAT FOR ORGANIZED SEVERE STORMS IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Special weather statement, Aug 17, 12:52 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 152 PM CDT SUN AUG 17 2014 NEZ005-094-171915- EASTERN CHERRY NE-WESTERN CHERRY NE- 1252 PM MDT SUN AUG 17 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 115 PM MDT/215 PM CDT/... AT 1250 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES WEST OF MERRITT RESERVOIR DAM...OR 36 MILES WEST OF VALENTINE...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MERRITT RESERVOIR DAM... STEER CREEK CAMPGROUND... ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 115 AND 123. MARTIN
Special weather statement, Aug 17, 1:33 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 233 PM CDT SUN AUG 17 2014 NEZ005-094-172000- EASTERN CHERRY NE-WESTERN CHERRY NE- 133 PM MDT SUN AUG 17 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 200 PM MDT/300 PM CDT/... AT 131 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTHWEST OF MERRITT RESERVOIR DAM...OR 30 MILES WEST OF VALENTINE...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CROOKSTON... ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 179 AND 187. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 121 AND 134. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MARTIN
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 1:58 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| Aug 17, 2:02 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Aug 17, 2:40 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 50 min |
| Aug 17, 2:43 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| Aug 17, 3:14 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Aug 17, 3:26 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 36 min |
| Aug 17, 3:41 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Logan, Thomas | 49 min |
| Aug 17, 4:28 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Logan, Loup and 1 more | 47 min |
| Aug 17, 5:00 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 45 min |
| Aug 17, 5:39 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup, Wheeler | 51 min |
| Aug 17, 5:42 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 33 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.